# SDR N6WA2017072102

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 24,070 hours, 16,286 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE.
